AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Doctor insomnia
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
Doctor insomnia - 04-11-2005, 07:33 AM

The insomnia came back...going to se a doctor today
should I tell him the truth about my cycle?
I'm thinking of just telling him I was taking M1t...
would a doctor ever alert police who would check
my home and find my gear box? (sorry if that sounds stupid
I'm just nervous and havn't slept, and not sure what to tell the doctor )

I guess he will see high test levels...
I'm freaked out about this, but I can't sleep...
I have to go.
   
Reply With Quote
Old
  (#2)
X-POWERLIFTER
 
Offline
Posts: 592
Join Date: Mar 2005
04-11-2005, 08:14 AM

i get like that sometimes....I have a script for zanax...Some guys take nyquil,benadryl....
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 75
Join Date: Mar 2005
04-11-2005, 11:36 AM

No doc is going to turn you to the feds. They have an oath to keep your information private unless they feel your in danger to yourself. You should feel comfortable speaking to your doctor and letting him know your on a cycle and he will be able to rule out certain possibilities. He is going to see your liver and kidney levels are off. Your lack of sleep is because your stress, anxiety, and blood pressure are out of whack. You can fix those things and get back to normal with certain herbs and diet.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
04-11-2005, 11:55 AM

I'm sure your right...
and I'm going to seriously address this situation.
Thanks
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 75
Join Date: Mar 2005
04-11-2005, 12:25 PM

One last thing for your benefit. If it is possible go to your nutrition store, gnc, what ever and pick up some GABA, and some 5-HTP these can help restore your brains normal L-dopamine and serotonin levels. Also if your under mad stress from job, steroids, girlfriend/wife, what ever get some ASHWAGANDHA pills they help bring your adrenal glands back to nomal which helps with stress and anxiety. try 450mg 2 times a day. Hope your zzz's come back soon.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
04-11-2005, 07:01 PM

Just got back from doctor....blood pressure is normal?
getting blood work done tomorrow...he prescribed Ambien
which I guess I will have to take tonight if I can't sleep again...
I bought some 5-HTP, and will pick up some GABA and ASHWAGANDHA
which sounds like yoga in a pill...guess it couldn't hurt at this point...thanks
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
04-11-2005, 07:15 PM

one more thing, since I am at the end of my first cycle...
waiting for the second week to end before I start PCT...
am I experiencing a testosterone crash?
and will the clomid and nolvadex help?
   
Reply With Quote
Fuck!
Old
  (#8)
AnaSCI MEMBER
 
Offline
Posts: 165
Join Date: Jan 2005
Fuck! - 04-12-2005, 10:44 AM

I discovered the culprit in my Insomina...
and I'm sorry for recommeding pythonenlarger
(cock pills) although they give you mad wood they
contain Yohimbe as the main ingredient,
which has been practically outlawed and I've been
taking 3 of these shits everyday! read on:

Yohimbe (the bark) is what got me started on the sexual enhancement train, and I still consider yohimbine (the pharmaceutical) an effective medication to engineer erections. Actually, nothing matches yohimbine for erection rigidity.
Unfortunately, yohimbine's strength is also its primary weakness. Yohimbine is the sexual enhancement medication with the furthest reaching systemic impact: heart palpitations and excitation with insomnia for up to 30 hours can happen after ingesting even a small amount of yohimbine.

I now believe that overall, yohimbine is decisively not healthy. I believe that good sleep is essential to good health. And yohimbine is a worse interrupter of sleep architecture than 20 cups of coffee a day.


at least I know it wasn't the roids, whew!
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:09 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.